American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Andrew Sanders. Domains of discontinuity for almost-Fuchsian groups. Trans. Amer. Math. Soc. 369 (2017) 1291-1308.
Abstract, references, and article information   
View Article: PDF

[2] Martin Traizet. Opening nodes on horosphere packings. Trans. Amer. Math. Soc. 368 (2016) 5701-5725.
Abstract, references, and article information   
View Article: PDF

[3] Barbara Drinovec Drnovšek and Franc Forstnerič. Minimal hulls of compact sets in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016) 7477-7506.
Abstract, references, and article information   
View Article: PDF

[4] J. Jost, Y. L. Xin and Ling Yang. Curvature estimates for minimal submanifolds of higher codimension and small G-rank. Trans. Amer. Math. Soc. 367 (2015) 8301-8323.
Abstract, references, and article information   
View Article: PDF

[5] Zheng Huang and Biao Wang. Counting minimal surfaces in quasi-Fuchsian three-manifolds. Trans. Amer. Math. Soc. 367 (2015) 6063-6083.
Abstract, references, and article information   
View Article: PDF

[6] Laurent Mazet. Cylindrically bounded constant mean curvature surfaces in $\mathbb{H} ^2\times\mathbb{R}$. Trans. Amer. Math. Soc. 367 (2015) 5329-5354.
Abstract, references, and article information   
View Article: PDF

[7] Francisco J. López. Uniform approximation by complete minimal surfaces of finite total curvature in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 366 (2014) 6201-6227.
Abstract, references, and article information   
View Article: PDF

[8] Antonio Alarcón and Francisco J. López. Properness of associated minimal surfaces. Trans. Amer. Math. Soc. 366 (2014) 5139-5154.
Abstract, references, and article information   
View Article: PDF

[9] Yng-Ing Lee and Mao-Pei Tsui. Stability of the minimal surface system and convexity of area functional. Trans. Amer. Math. Soc. 366 (2014) 3357-3371.
Abstract, references, and article information   
View Article: PDF

[10] Dorel Fetcu and Harold Rosenberg. Surfaces with parallel mean curvature in $\mathbb{C}P^n\times\mathbb{R}$ and $\mathbb{C}H^n\times\mathbb{R}$. Trans. Amer. Math. Soc. 366 (2014) 75-94.
Abstract, references, and article information   
View Article: PDF

[11] Verena Bögelein, Frank Duzaar and Christoph Scheven. Weak solutions to the heat flow for surfaces of prescribed mean curvature. Trans. Amer. Math. Soc. 365 (2013) 4633-4677.
Abstract, references, and article information   
View Article: PDF

[12] Zheng Huang and Biao Wang. On almost-Fuchsian manifolds. Trans. Amer. Math. Soc. 365 (2013) 4679-4698.
Abstract, references, and article information   
View Article: PDF

[13] Francisco Martín and M. Magdalena Rodríguez. Non-simply connected minimal planar domains in $\mathbb{H}^2\times\mathbb{R}$. Trans. Amer. Math. Soc. 365 (2013) 6167-6183.
Abstract, references, and article information   
View Article: PDF

[14] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information   
View Article: PDF

[15] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[16] Luis J. Alías, Debora Impera and Marco Rigoli. Hypersurfaces of constant higher order mean curvature in warped products. Trans. Amer. Math. Soc. 365 (2013) 591-621.
Abstract, references, and article information   
View Article: PDF

[17] Theodora Bourni and Giuseppe Tinaglia. Curvature estimates for surfaces with bounded mean curvature. Trans. Amer. Math. Soc. 364 (2012) 5813-5828.
Abstract, references, and article information   
View Article: PDF

[18] T. Hoffmann, W. Rossman, T. Sasaki and M. Yoshida. Discrete flat surfaces and linear Weingarten surfaces in hyperbolic 3-space. Trans. Amer. Math. Soc. 364 (2012) 5605-5644.
Abstract, references, and article information   
View Article: PDF

[19] Min Ru and Suraizou Sogome. Non-integrated defect relation for meromorphic maps of complete K\"{a}hler manifolds into $\mathbb{P}^n(\mathbb{C})$ intersecting hypersurfaces. Trans. Amer. Math. Soc. 364 (2012) 1145-1162. MR 2869171.
Abstract, references, and article information   
View Article: PDF

[20] Baris Coskunuzer. Embedded plateau problem. Trans. Amer. Math. Soc. 364 (2012) 1211-1224. MR 2869175.
Abstract, references, and article information   
View Article: PDF

[21] Francisco Torralbo and Francisco Urbano. Surfaces with parallel mean curvature vector in $\mathbb{S}^2\times\mathbb{S}^2$ and $\mathbb{H}^2\times\mathbb{H}^2$. Trans. Amer. Math. Soc. 364 (2012) 785-813. MR 2846353.
Abstract, references, and article information   
View Article: PDF

[22] José M. Espinar. Invariant conformal metrics on $\mathbb{S}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 5649-5661. MR 2817403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Isabel Fernandez and Francisco J. Lopez. On the uniqueness of the helicoid and Enneper’s surface in the Lorentz-Minkowski space $\mathbb{R}_{1}^{3}$. Trans. Amer. Math. Soc. 363 (2011) 4603-4650. MR 2806686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] José M. Espinar and Harold Rosenberg. A Colding-Minicozzi stability inequality and its applications. Trans. Amer. Math. Soc. 363 (2011) 2447-2465. MR 2763722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shimpei Kobayashi. Real forms of complex surfaces of constant mean curvature. Trans. Amer. Math. Soc. 363 (2011) 1765-1788. MR 2746664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Filippo Morabito. A Costa-Hoffman-Meeks type surface in $\mathbb H^{2} \times\mathbb R $. Trans. Amer. Math. Soc. 363 (2011) 1-36. MR 2719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Antonio Alarcón. Compact complete minimal immersions in $\mathbb {R}^3$. Trans. Amer. Math. Soc. 362 (2010) 4063-4076. MR 2608395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Benoît Daniel. Isometric immersions into $\mathbb {S}^n\times \mathbb {R}$ and $\mathbb {H}^n\times \mathbb {R}$ and applications to minimal surfaces. Trans. Amer. Math. Soc. 361 (2009) 6255-6282. MR 2538594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Isabel Fernández and Pablo Mira. Holomorphic quadratic differentials and the Bernstein problem in Heisenberg space. Trans. Amer. Math. Soc. 361 (2009) 5737-5752. MR 2529912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alberto Candel. Eigenvalue estimates for minimal surfaces in hyperbolic space. Trans. Amer. Math. Soc. 359 (2007) 3567-3575. MR 2302506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 84 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia